Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 102, NWS Raleigh, NC

June 25, 2018Cumberland County, Hoke County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 25, 2018, 10:08 PM EDT for Cumberland County, Hoke County, North Carolina. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2018, 10:08 PM EDT (02:08 UTC)
Expired
Jun 25, 2018, 11:00 PM EDT
In force
52 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, NC, Hoke County, NC

The radar

The Raleigh/Durham radar (KRAX), 84 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 10:10 PM EDTTSTM WND DMG3 Nnw Rockfish, NCLARGE LIMBS DOWN NEAR WEST GATE.
Jun 25, 10:12 PM EDTTSTM WND DMG1 Wnw Rockfish, NCTREE DOWN ON ROCKFISH ROAD. TIME ESTIMATED BY RADAR.
Jun 25, 10:15 PM EDTTSTM WND DMG5 N Rockfish, NCLARGE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 821 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
821 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

101 
WUUS52 KRAH 260208
SVRRAH
NCC051-093-260300-
/O.NEW.KRAH.SV.W.0102.180626T0208Z-180626T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1008 PM EDT MON JUN 25 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Cumberland County in central North Carolina...
  Eastern Hoke County in central North Carolina...

* Until 1100 PM EDT

* At 1008 PM EDT, severe thunderstorms were located along a line
  extending from 9 miles north of Pope AFB to 7 miles east of Raeford
  to Laurinburg, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Fayetteville, Fort Bragg, Antioch, Pope AFB, Hope Mills, Spring
  Lake, Eastover, Stedman, Wade and Autryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3484 7935 3488 7934 3499 7918 3517 7912
      3517 7910 3519 7910 3517 7864 3514 7864
      3512 7865 3512 7864 3509 7867 3499 7864
      3491 7854 3486 7849 3485 7851 3485 7883
      3483 7890 3490 7894 3495 7904 3483 7919
TIME...MOT...LOC 0208Z 281DEG 22KT 3530 7903 3498 7910 3476 7946 

HAIL...0.75IN
WIND...60MPH
 
$$

MORROW
3 follow-up statements
693 
WWUS52 KRAH 260235
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1035 PM EDT MON JUN 25 2018

NCC093-260244-
/O.CAN.KRAH.SV.W.0102.000000T0000Z-180626T0300Z/
Hoke NC-
1035 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOKE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved east out of the 
warned area. Therefore, the warning has been cancelled for eastern 
Hoke County. Heavy rain, lightning, and intermittent wind gusts will 
remain possible over the next hour or so.

LAT...LON 3490 7894 3495 7904 3499 7905 3504 7909
      3509 7909 3513 7911 3519 7910 3517 7864
      3513 7865 3512 7865 3512 7864 3509 7867
      3499 7864 3491 7854 3490 7855 3486 7850
      3485 7883 3483 7890
TIME...MOT...LOC 0234Z 281DEG 22KT 3527 7885 3495 7892 3473 7928 

$$

NCC051-260300-
/O.CON.KRAH.SV.W.0102.000000T0000Z-180626T0300Z/
Cumberland NC-
1035 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR CUMBERLAND COUNTY...

At 1034 PM EDT, severe thunderstorms were located along a line
extending from 8 miles south of Lillington to 8 miles south of
Fayetteville to near Prospect, moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Fayetteville, Fort Bragg, Pope AFB, Hope Mills, Spring Lake,
Eastover, Stedman, Wade, Autryville and Vander.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage 
mobile homes and other buildings. Seek shelter in a sturdy structure 
until the storm has passed. Stay away from windows as flying debris 
generated by damaging winds can be deadly.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3490 7894 3495 7904 3499 7905 3504 7909
      3509 7909 3513 7911 3519 7910 3517 7864
      3513 7865 3512 7865 3512 7864 3509 7867
      3499 7864 3491 7854 3490 7855 3486 7850
      3485 7883 3483 7890
TIME...MOT...LOC 0234Z 281DEG 22KT 3527 7885 3495 7892 3473 7928 

HAIL...0.75IN
WIND...60MPH
 
$$

MORROW
478 
WWUS52 KRAH 260248
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1048 PM EDT MON JUN 25 2018

NCC051-260300-
/O.CON.KRAH.SV.W.0102.000000T0000Z-180626T0300Z/
Cumberland NC-
1048 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR SOUTHERN CUMBERLAND COUNTY...

At 1048 PM EDT, severe thunderstorms were located along a line
extending from near Godwin to 8 miles northwest of Jerome to near
Pembroke, moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Fayetteville, Hope Mills, Stedman, Autryville, Cedar Creek, Bushy
Lake Natural Area and Vander.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3490 7894 3495 7904 3499 7905 3504 7909
      3501 7865 3499 7864 3491 7854 3490 7855
      3486 7850 3485 7883 3483 7890
TIME...MOT...LOC 0248Z 281DEG 22KT 3526 7876 3494 7883 3472 7919 

HAIL...0.75IN
WIND...60MPH
 
$$

MORROW
063 
WWUS52 KRAH 260250
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1050 PM EDT MON JUN 25 2018

NCC051-260300-
/O.EXP.KRAH.SV.W.0102.000000T0000Z-180626T0300Z/
Cumberland NC-
1050 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CUMBERLAND COUNTY
WILL EXPIRE AT 1100 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3490 7894 3495 7904 3499 7905 3504 7909
      3501 7865 3499 7864 3491 7854 3490 7855
      3486 7850 3485 7883 3483 7890
TIME...MOT...LOC 0250Z 281DEG 22KT 3526 7875 3494 7882 3472 7918 

$$

MORROW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:00 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 25, 8:00 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
800 PM EDT Mon Jun 25 2018

.SYNOPSIS...
A surface boundary will drift south overnight and stall across
northern South Carolina on Tuesday. The front will linger across
the Carolinas into Wednesday before beginning to dissipate as
another cold front approaches from the northwest on Thursday.
&&

.NEAR TERM /THROUGH TONIGHT/...
As of 800 PM Monday...

Per radar and satellite, MCV tracking SE across southern Guilford
and Randolph Counties as of 800 PM. The line of severe thunderstorms
associated with this feature has a history of wind damage across
western and into central NC. As this feature continues to track SE,
the most unstable air is located on the south and west side of the
feature. This would place areas west and south of Raleigh as the
favored areas for additional severe weather through midnight.
Outflows coming NW from the Sandhills and SE Coastal Plain storms
should collide with the outflows from the NW over our Southern
Piedmont, with the emphasis on Anson, Richmond, Scotland,
Montgomery, Moore, Lee, then possibly Harnett, Hoke, and Cumberland
for highest probability of severe weather.

Large trailing stratiform rain area noted just behind the MCV and
line of severe storms over the Northern Foothills and Northwest
Piedmont making wet evening there.

Categorical POP west ranging to chance in the NE. POP decreasing
overnight. Low stratus expected with areas of fog. Lows 65-72.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
As of 240 PM Monday...

Difficult forecast with the dependent evolution of multiple
features likely to drive the sensible weather on Tuesday and
Tuesday night.

The upper air pattern will feature a ridge aloft centered over the
Gulf of Mexico with a weak northwest flow aloft. Multiple
convectively enhanced perturbations in the flow aloft will
transition across and toward central NC during the period. In
addition, a surface boundary noting a notable drop in dew points
will be positioned across northern SC at the start of the
period.

It appears the front should be established south of the RAH CWA on
Tuesday morning although its exact location will be dependent
on how the convection tonight evolves and the impact of a
convectively induced cold pool. NWP guidance is stubborn with
a northward retreat of the boundary during the day. The result
should be a cooler and more stable air mass across central NC
with a rather moist profile. With the addition of a couple of
disturbances in the flow aloft, expect some scattered showers in
the morning, mainly across the north that slide east and
northeast across the western and northern Piedmont northeast
toward the northern Coastal Plain. A midday lull appears likely
followed by an increase in showers and storms during the
afternoon and evening. The air mass on Tuesday afternoon is likely
to be weakly unstable, potentially moderately, near the SC border.
Still, several CAMs signal that convection in the central Plains
will generate an MCV that will rapidly move east, and support a band
of showers and storms that sweeps east across central NC between
late afternoon and mid evening. Rain chances decrease significantly
overnight.

With clouds and a cooler airmass, temperatures on Tuesday will
range in the 70s for most of the day with highs in the 79 to 86
range. Lows on Tuesday night will range in the upper 60s to lower
70s. -Blaes
&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 155 PM Monday...

The upper pattern will be shifting in the mid week as a final short
wave moves east across the Great Lakes and its associated weakening
surface front moves slowly southeast and across the area Wednesday
into Wednesday night. A residual CAD airmass will be in place, with
cloudiness hindering the morning temperature rise, but erosion will
be quick as southwest flow deepens and strengthens ahead of the
front. Expect highs to reach 85 northwest to around 90 across the
south with 30-40 PoPs at this point, which could be on the low side.
The upper trof axis will be slow to move off the coast Thursday and
will maintain chance PoPs tied to the diurnal cycle in the coastal
Plain. Highs will be on the uptick with increased sun and warm air
advection...mostly lower 90s.

Late week through early next week will be dominated by strong high
pressure aloft building over the Mid Atlantic region, with weak
surface ridging down the coast. This will provide us with dry and
hot weather through the period, but the stacked ridging will not be
in a favored position to produce excessively hot temperatures as low
level flow will be predominantly northeasterly. The subsident
atmosphere will be unfavorable for convection, but the flow will
enhance inland progression of the sea breeze each day, so widely
scattered late day storms will be possible in the Coastal
Plain/Sandhills. Highs Friday through Monday will top out in the mid
90s after morning mins in the low to mid 70s.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 800 PM Monday...

Storms this evening will affect areas south and west of KRWI with
gusty winds, heavy rain, and low CIGS. Low stratus is expected to
bring LIFR CIGS later tonight and Tuesday morning, possibly lifting
to MVFR CIGS Tuesday afternoon. Still a chance of showers and
isolated thunderstorms overnight and Tuesday.

Outlook after 00z/WEDNESDAY... Generally VFR conditions expected.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...Badgett
SHORT TERM...BLAES
LONG TERM...MLM
AVIATION...Badgett
Hazardous weather outlook, Jun 25, 3:44 PM EDT, 6 hours 24 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
344 PM EDT Mon Jun 25 2018

NCZ038-039-073>077-083>086-088-089-260930-
Davidson-Randolph-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-
Scotland-Hoke-Cumberland-Sampson-
344 PM EDT Mon Jun 25 2018

...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low. Hot and
humid conditions are anticipated for the later half of the week into
the weekend. Heat indices 100 to 105 degrees are expected during this
period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through 10 PM EDT.

NCZ007>011-026>028-260930-
Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-
344 PM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low. Hot and
humid conditions are anticipated for the later half of the week into
the weekend. Heat indices around 100 degrees are expected during
this period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021>025-040>043-078-260930-
Forsyth-Guilford-Alamance-Orange-Durham-Chatham-Wake-Johnston-Wilson-
Wayne-
344 PM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Isolated severe thunderstorms are likely through early this evening.
The main severe weather hazard will be damaging straight line winds.
The threat for severe weather appears greatest between 4 PM and
10 PM.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low. Hot and
humid conditions are anticipated for the later half of the week into
the weekend. Heat indices between 100 and 105 degrees are expected
during this period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through 10 PM.

In the hours before

Local storm report, Jun 25, 8:48 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
848 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     2 ENE CANDOR            35.30N 79.72W
06/25/2018                   MONTGOMERY         NC   PUBLIC

            ONE TREE WAS REPORTED DOWN ALONG HIGHWAY 211
            NEAR THE MOORE COUNTY LINE.

&&

BSD
Local storm report, Jun 25, 8:57 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
857 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TSTM WND DMG     PEACHLAND               34.99N 80.27W
06/25/2018                   ANSON              NC   911 CALL CENTER

            ONE TREE WAS REPORTED DOWN ALONG U.S.
            HIGHWAY 74 IN PEACHLAND, NC.

&&

BSD
Local storm report, Jun 25, 9:06 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
906 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     2 NW ROBBINS            35.45N 79.60W
06/25/2018                   MOORE              NC   911 CALL CENTER

            ONE TREE WAS REPORTED DOWN IN THE ROAD AT
            U.S. HIGHWAY 705 AND LEAMAN ROAD.

&&

BSD
Special weather statement, Jun 25, 9:23 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Raleigh NC
923 PM EDT MON JUN 25 2018

NCZ077-088-260245-
Harnett NC-Cumberland NC-
923 PM EDT MON JUN 25 2018

...A LINE OF STRONG THUNDERSTORMS WILL MOVE INTO AND AFFECT SOUTHERN
HARNETT AND CUMBERLAND COUNTIES UNTIL 1045 PM EDT...

At 922 PM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from 8 miles north of Carthage to 8 miles
east of Southern Pines to Hoffman. Movement was southeast at 35 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms. This cluster of storms has a history of producing wind
damage in the form of downed trees.

Locations impacted include...
Fayetteville, Fort Bragg, Dunn, Godwin, Pope AFB, Hope Mills, Spring
Lake, Erwin, Eastover and Stedman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3490 7894 3495 7904 3504 7909 3513 7911
      3519 7910 3521 7915 3528 7921 3542 7908
      3535 7854 3532 7854 3530 7858 3520 7863
      3520 7864 3512 7865 3512 7864 3508 7867
      3499 7864 3485 7850 3485 7883 3483 7890
TIME...MOT...LOC 0122Z 299DEG 30KT 3546 7941 3520 7925 3504 7953

MORROW
Local storm report, Jun 25, 9:33 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
933 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     1 NE TAYLORTOWN         35.22N 79.48W
06/25/2018                   MOORE              NC   911 CALL CENTER

            ONE TREE WAS REPORTED DOWN AT JUNIPER LAKE
            ROAD AND MURDOCKSVILLE ROAD.

&&

BSD
Local storm report, Jun 25, 10:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1008 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     4 WNW GLENDON           35.50N 79.59W
06/25/2018                   MOORE              NC   911 CALL CENTER

            A TREE AND POWER LINES WERE REPORTED DOWN
            ALONG ODELL ROAD.

&&

BSD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:14 PM EDTSevere Thunderstorm WarningRAHChatham, Lee, Moore76 min
Jun 25, 8:29 PM EDTSpecial Weather StatementRAHRandolph31 min
Jun 25, 8:57 PM EDTSevere Thunderstorm WarningRAHAnson, Hoke, Richmond, Scotland78 min
Jun 25, 9:23 PM EDTSpecial Weather StatementRAHCumberland, Harnett82 min
Jun 26, 10:49 AM EDTSpecial Weather StatementRAHDurham, Granville, Orange, Person86 min
Jun 26, 3:03 PM EDTSpecial Weather StatementRAHDurham, Wake57 min
Jun 26, 3:53 PM EDTSpecial Weather StatementRAHDurham, Wake52 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.